Stability of Continuous Dynamic Systems With Parametric Excitation

[+] Author and Article Information
J. R. Dickerson

Engineering Mechanics Department, University of Texas, Austin, Texas

T. K. Caughey

California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 36(2), 212-216 (Jun 01, 1969) (5 pages) doi:10.1115/1.3564609 History: Received April 08, 1968; Revised August 29, 1968; Online September 14, 2011


A Lyapunov-type approach is used to establish sufficient conditions guaranteeing the asymptotic stability of a class of partial differential equations with parametric excitation.

Copyright © 1969 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In